# SDR CA010129003

- Difficulty date: January 2, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,715 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: 28E997
- Condition: Leaking
- Location: Oil Cooler
- Part time: 12,748 hours, 13,327 cycles
- Component: Oil Cooler, Pwa, PW120A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON JAN 02/2001 CREW OF A/C C-GTAF, S/N 087 ABORTED ITS TAKEOFF OUT OF GRAND PRAIRE (YQU) DUE TO ILLUMINATED OF NR 2 OIL PRESSURE LIGHT DURING TAKEOFF ROLL. A/C RETURNED TO GATE WITH NO FURTHER INCID. TO RPT. CRA CONTRA CTED ENGINEER FROM SWAN AERO 2000 TO INSPECT A/C. INIT INSP REVEALED LOW OIL QUANTITY. OIL LEVEL TOPPED UP & GROUND RUNS WERE COMPLETED. POST RUN UP INSP FOUND LEAK AT INBOARD OIL COOLER CONNECTION. CARA ENG INEER SENT TO YQU WITH PARTS & FURTHER INSP. MAINT FOUND CAUSE OF LEAK TO BE O-RING IN OIL COOLER BYPASS VALVE. PARTS WERE REPL&A/C GROUND CHECKED FOR LEAKS.A/C RT-SRV WITH NO FURTHER I NCIDENTS TO RPT.
